Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a question of Douglas and Fillmore


Authors: James A. Deddens and Joseph G. Stampfli
Journal: Bull. Amer. Math. Soc. 79 (1973), 327-330
MSC (1970): Primary 47B05, 47B15, 47B20
DOI: https://doi.org/10.1090/S0002-9904-1973-13155-6
MathSciNet review: 0318937
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. D. Berg, An extension of the Weyl-von Neumann theorem to normal operators, Trans. Amer. Math. Soc. 160 (1971), 365-371. MR 44 #840. MR 283610
  • 2. L. Brown, R. G. Douglas and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of C*-algebras (to appear). MR 380478
  • 3. J. A. Deddens, A necessary condition for quasitriangularity, Proc. Amer. Math. Soc. 32 (1972), 630-631. MR 288614
  • 4. R. G. Douglas, Banach algebra techniques in the theory of Toeplitz operators, Conference Board of the Mathematical Sciences, Regional Conference Series in Mathematics, vol. 15, Amer. Math. Soc., Providence, R.I., 1972. MR 361894
  • 5. P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, 1967. MR 34 #8178. MR 208368
  • 6. J. G. Stampfli, Which weighted shifts are subnormal? Pacific J. Math. 17 (1966), 367-379. MR 33 #1740. MR 193520

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B05, 47B15, 47B20

Retrieve articles in all journals with MSC (1970): 47B05, 47B15, 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13155-6

American Mathematical Society